MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1161/jaha.113.000395

Медицинская библиотека · Journal of the American Heart Association · 2013

Effects of norepinephrine reuptake inhibition on postural tachycardia syndrome.

Green Elizabeth A, Raj Vidya, Shibao Cyndya A, Biaggioni Italo, Black Bonnie K, Dupont William D, Robertson David, Raj Satish R

СтатьяРандомизированное исследованиеПоддержка NIH: внешняя программаПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

BACKGROUND

Postural tachycardia syndrome (POTS) is a disorder of chronic orthostatic intolerance accompanied by excessive orthostatic tachycardia. Patients with POTS commonly have comorbid conditions such as attention deficit hyperactivity disorder, depression, or fibromyalgia that are treated with medications that inhibit the norepinephrine reuptake transporter (NRI). NRI medications can increase sympathetic nervous system tone, which may increase heart rate (HR) and worsen symptoms in POTS patients. We sought to determine whether NRI with atomoxetine increases standing tachycardia or worsens the symptom burden in POTS patients.

METHODS AND

RESULTS

Patients with POTS (n = 27) underwent an acute drug trial of atomoxetine 40 mg and placebo on separate mornings in a randomized, crossover design. Blood pressure (BP), HR, and symptoms were assessed while seated and after standing prior to and hourly for 4 hours following study drug administration. Atomoxetine significantly increased standing HR compared with placebo (121 ± 17 beats per minute versus 105 ± 15 beats per minute; P = 0.001) in POTS patients, with a trend toward higher standing systolic BP (P = 0.072). Symptom scores worsened with atomoxetine compared to placebo (+4.2 au versus -3.5 au; P = 0.028) from baseline to 2 hours after study drug administration.

CONCLUSION

Norepinephrine reuptake inhibition with atomoxetine acutely increased standing HR and symptom burden in patients with POTS.

Для цитирования: Green Elizabeth A, Raj Vidya, Shibao Cyndya A, Biaggioni Italo, Black Bonnie K, Dupont William D, Robertson David, Raj Satish R. Effects of norepinephrine reuptake inhibition on postural tachycardia syndrome.. Journal of the American Heart Association. 2013. DOI: 10.1161/jaha.113.000395.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.